MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NEOBLUE COZY LED PHOTOTHERAPY SYSTEM

NATUS MEDICAL INCORPORATED NEOBLUE COZY LED PHOTOTHERAPY SYSTEM
Model Number 001354
Medical Device Problem Code Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Natus technical service requested that the complainant fill out a questionnaire regarding the issue and any patient involvement.Natus technical service also asked if a solution had been found to the issue and appropriate results had been obtained by the ekg equipment.The complainant reported that the patient had been taken off of ekg monitoring after the event, and that there have been no similar issues reported since the event.The neoblue cozy and ekg equipment continue to be used by the user facility.The complainant believed the issue to be a one-off incident.Appendix b "electromagnetic specifications" of the neoblue cozy service manual 051915 rev.H states that the customer or user should assure that the neoblue cozy is used in the electromagnetic environment specified in table b.1.Appendix b, table b.1 states that the neoblue cozy led phototherapy system uses rf energy only for its internal function.Therefore, its rf emissions are very low and are not likely to cause any interference in nearby electronic equipment.
 
Event or Problem Description
It was reported to natus that a neoblue cozy unit was generating excessive artifacts in ekg equipment while ekg monitoring.The complainant tried multiple configurations of the ekg equipment and the neoblue cozy to limit the artifact but was unsuccessful.It was reported that the artifact only occurred in the presence of a neoblue cozy and not in the presence of an overhead neoblue unit.There was no report of death, serious injury, or environmental/safety concerns.

Brand Name
NEOBLUE COZY LED PHOTOTHERAPY SYSTEM
Common Device Name
NEOBLUE COZY
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5900 first avenue south
seattle WA 98108
MDR Report Key7769051
Report Number3018859-2018-00140
Device Sequence Number1758120
Product Code LBI
UDI-Device Identifier00382830053198
UDI-Public00382830053198
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number001354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;